# SDR SIMA20160128019

- Difficulty date: January 28, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 37,846 hours, 34,569 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 14566736001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR I, LOWER SPAR CAP CRACKED AT RIB 9.  REPAIRED LT WING SPAR I LOWER CAP IAW ERS-EM-57MR-572R1.
